# SDR RMXA011120107144

- Difficulty date: January 11, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 8,479 hours, 42,313 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Part time: 8,274 hours, 17,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING START-UP PRIOR TO TAKEOFF, THE NR 2 ENGINE CHIP INDICATOR WARNING LIGHT ILLUMINATED. ENGINE WAS SHUTDOWN & TAKEOFF ABORTED.  TECH FOUND NO DEBRIS ON DETECTOR.  REINSTALLED CHIP DETECTOR PERFORMED PENALTY RUN, NO FURTHER WARNING LIGHTS.
